Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Generalized function")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1397

  • Page / 56

Export

Selection :

  • and

Generalization of Zemanian spaces of generalized function which have orthonormal series expansionsPILIPOVIC, S.SIAM journal on mathematical analysis. 1986, Vol 17, Num 2, pp 477-483, issn 0036-1410Article

Whitney's extension theorem for generalized functionsBIAGIONI, H. A; COLOMBEAU, J. F.Journal of mathematical analysis and applications. 1986, Vol 114, Num 2, pp 574-583, issn 0022-247XArticle

A note on Hudson's theorem about functions with nonnegative Wigner distributionsJANSSEN, A. J. E. M.SIAM journal on mathematical analysis. 1984, Vol 15, Num 1, pp 170-176, issn 0036-1410Article

A summation formula for Clausen's series 3F2(1) with an application to Goursat's function 2F2(x)MILLER, Allen R.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 16, pp 3541-3545, issn 0305-4470, 5 p.Article

Equivalence of the Gelfand-Shilov spacesCHUNG, J; CHUNG, S.-Y; KIM, D et al.Journal of mathematical analysis and applications. 1996, Vol 203, Num 3, pp 828-839, issn 0022-247XArticle

A simple model for a symmetrical theory of generalised functions. VI: Analytical limits and convergenceLODDER, J. J.Physica. A. 1985, Vol 132, Num 2-3, pp 318-338, issn 0378-4371Article

Generalized factorial Schur functions, biorthogonal rational functions and the RII chainMIYAURA, Ryosuke; MUKAIHIRA, Atsushi.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 39, issn 1751-8113, 395202.1-395202.17Article

Réprésentation discrète de fonctions généralisees = Discrete representation of generalized functionsGRENIER, J.-P.Annales mathématiques Blaise Pascal. 1997, Vol 4, Num 1, pp 49-56, issn 1259-1734Article

Trajectory spaces, generalized functions and unbounded operatorsVAN EIJNDHOVEN, S. J. L; DE GRAAF, J.Lecture notes in mathematics. 1985, Vol 1162, issn 0075-8434, IV-272 pSerial Issue

Holomorphic generalized functionsCOLOMBEAU, J. F; GALE, J. E.Journal of mathematical analysis and applications. 1984, Vol 103, Num 1, pp 117-133, issn 0022-247XArticle

New generalized functions and multiplication of distributionsCOLOMBEAU, J. F.North-Holland mathematics studies. 1984, Num 84, issn 0304-0208, XII-375 pSerial Issue

Closed-form summations of certain hypergeometric-type series containing the digamma functionCVIJOVIC, Djurdje.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 45, issn 1751-8113, 455205.1-455205.7Article

Initial conditions, generalized functions, and the laplace transform: Troubles at the originLUNDBERG, Kent H; MILLER, Haynes R; TRUMPER, David L et al.IEEE control systems. 2007, Vol 27, Num 1, pp 22-35, issn 1066-033X, 14 p.Article

Jumping SDEs: absolute continuity using monotonicityFOURNIER, Nicolas.Stochastic processes and their applications. 2002, Vol 98, Num 2, pp 317-330, issn 0304-4149Article

Two-function topological minimax theoremsKINDLER, J.Journal of mathematical analysis and applications. 1998, Vol 225, Num 1, pp 312-325, issn 0022-247XArticle

On Marchi-Zgrablich transformation of generalized functionsBHOSALE, S. D; MORE, S. V.IMA journal of applied mathematics. 1984, Vol 33, Num 1, pp 33-42, issn 0272-4960Article

GENERALIZED STARK FORMULAE OVER FUNCTION FIELDSTAN, Ki-Seng.Transactions of the American Mathematical Society. 2009, Vol 361, Num 5, pp 2277-2304, issn 0002-9947, 28 p.Article

Paley-Wiener type theorems for Colombeau's generalized functionsNEDELJKOV, M; PILIPOVIC, S.Journal of mathematical analysis and applications. 1995, Vol 195, Num 1, pp 108-122, issn 0022-247XArticle

Generalized Bargmann functions, their growth and von Neumann latticesVOURDAS, A; PENSON, K. A; DUCHAMP, G. H. E et al.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 24, issn 1751-8113, 244031.1-244031.9Article

Evaluation of Watson-like integrals for a hyper bcc antiferromagnetic latticeRADOSEVIC, S. M; PANTIC, M. R; KAPOR, D. V et al.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 15, issn 1751-8113, 155206.1-155206.12Article

DEFINITE INTEGRALS OF GENERALIZED FUNCTIONSNOTT D.1978; S.I.A.M. J. APPL. MATH.; USA; DA. 1978; VOL. 35; NO 4; PP. 626-636; BIBL. 11 REF.Article

ALGEBRE DES FONCTIONS UNIDIMENSIONNELLES GENERALISEESSHIROKOV YU M.1979; TEOR. MAT. FIZ.; SUN; DA. 1979; VOL. 39; NO 3; PP. 291-301; ABS. ENG; BIBL. 11 REF.Article

A note on boundedness properties of wright's generalized hypergeometric functionsRAINA, R. K; NAHAR, T. S.Annales mathématiques Blaise Pascal. 1997, Vol 4, Num 2, pp 83-95, issn 1259-1734Article

Dynamic impulse systems. Models and applications to mechanicsZAVALISHCHIN, S. T.Journal of computer & system sciences international. 1994, Vol 32, Num 3, pp 130-134, issn 1064-2307Article

A note on the closed-form determination of zeros and poles of generalized analytic functionsIOAKIMIDIS, N. I.Studies in applied mathematics (Cambridge). 1989, Vol 81, Num 3, pp 265-269, issn 0022-2526, 5 p.Article

  • Page / 56